# SDR DALA2015111707003

- Difficulty date: November 16, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 51,667 hours, 27,901 cycles
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Pump
- Condition: Odor
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT ARRIVAL TO GATE, REPORT OF STRONG CHEMICAL BURNING ODOR.  MAINTENANCE CONFIRMED ELECTRICAL ODOR IN FORWARD HALF OF CABIN.  R & R RELAYS R2-528 AND R2-529 DUE TO SIGNS OF HEAT DAMAGE.  CONTINUED TROUBLESHOOTING ODOR TO ROWS 20-22 CDE.  FOUND POTABLE WATER AUXILIARY PUMP WITH BURNED ODOR.  R & R AUXILIARY PUMP IAW MM.  OPS CHECKS OK.
